# SDR QXEA2018052900200

- Difficulty date: May 28, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 40,148 hours, 42,339 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THERE WAS AN ODOR COMING FROM THE BLEED SYSTEM, USING THE APU BLEED AIR.  SMELLED LIKE BURNING HAIR. THE ODOR WAS NOT RECOGNIZABLE WITH THE BLEED AIR OFF.  REMOVED FROM SERVICE.  RAN BOTH ENGINES FOR 10 MINUTES WITH BLEEDS ON.  NO BURNING ODORS NOTED.  NOTED NO BURNING ODORS WITH APU BLEED ON. COMPLIED WITH AMM 21-00-00-160-801,  NO ODOR NOTED. RETURNED TO SERVICE.
